Alert archive / Arkansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 196, NWS Tulsa, OK

July 21, 20184 counties in Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 21, 2018, 12:33 AM CDT for 4 counties in Arkansas. It was in force for 42 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2018, 12:33 AM CDT (05:33 UTC)
Expired
Jul 21, 2018, 1:15 AM CDT
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 83 km from the middle of the area, began a volume at 05:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 12:39 AM CDTTSTM WND DMGElkins, ARLARGE TREE DOWN ON HIGHWAY 16.
Jul 21, 12:44 AM CDTTSTM WND GST 601 Nnw Elkins, AR
Jul 21, 12:44 AM CDTHAIL 11 Nnw Elkins, AR
Jul 21, 12:45 AM CDTHAIL 1Elkins, ARQUARTER HAIL REPORTED JUST WEST OF ELKINS ON HIGHWAY 16.
Jul 21, 12:47 AM CDTHAIL 2.75Elkins, ARBASEBALL HAIL EAST SIDE OF ELKINS. REPORTS OF BROKEN CAR WINDSHIELDS.
Jul 21, 12:52 AM CDTHAIL 2.54 S Wesley, ARRELAYED VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR.
Jul 21, 12:54 AM CDTHAIL 2.75Durham, ARROOF DAMAGE TO A HOME ON BRANNON MOUNTAIN ROAD.
Jul 21, 12:57 AM CDTHAIL 22 Se Durham, ARSEVERE HAIL REPORTED AT THOMPSONS CUT
Jul 21, 1:04 AM CDTHAIL 2.75Crosses, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 69 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
69 J/kg
Mixed-layer CIN
-267 J/kg
Mixed-layer LCL
2856 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

313 
WUUS54 KTSA 210533
SVRTSA
ARC033-047-087-143-210615-
/O.NEW.KTSA.SV.W.0196.180721T0533Z-180721T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1233 AM CDT SAT JUL 21 2018

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Madison County in northwestern Arkansas...
  Northern Franklin County in west central Arkansas...
  Northeastern Crawford County in northwestern Arkansas...
  Eastern Washington County in northwestern Arkansas...

* Until 115 AM CDT.

* At 1233 AM CDT, a severe thunderstorm was located 4 miles north of
  Elkins, moving southeast at 45 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations in or near the path include...
  Fayetteville...                   Springdale...
  Elkins...                         St. Paul...
  Hindsville...                     Wesley...
  Cass...                           Saint Paul...
  Japton...                         Johnson...
  Goshen...                         Georgetown...
  Bidville...                       Crosses...
  Combs...                          Sonora...
  Dutton...                         Wyola...
  Tuttle...                         Sulphur City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3577 9370 3573 9370 3560 9399 3613 9417
      3624 9393 3624 9392 3577 9366
TIME...MOT...LOC 0533Z 336DEG 38KT 3607 9403 

HAIL...1.75IN
WIND...60MPH
 
$$
5 follow-up statements
956 
WWUS54 KTSA 210542
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1242 AM CDT SAT JUL 21 2018

ARC033-047-087-143-210615-
/O.CON.KTSA.SV.W.0196.000000T0000Z-180721T0615Z/
Madison AR-Franklin AR-Crawford AR-Washington AR-
1242 AM CDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHWESTERN MADISON...NORTHERN FRANKLIN...NORTHEASTERN CRAWFORD
AND SOUTHEASTERN WASHINGTON COUNTIES...

At 1242 AM CDT, a severe thunderstorm was located over Elkins, moving
southeast at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Fayetteville...                   Elkins...
St. Paul...                       Wesley...
Cass...                           Saint Paul...
Japton...                         Goshen...
Georgetown...                     Wyola...
Tuttle...                         Bidville...
Sulphur City...                   Mayfield...
Delaney...                        Arnett...
Hicks...                          Brashears...
Crosses...                        Patrick...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3577 9370 3573 9370 3560 9399 3608 9413
      3614 9393 3603 9385 3577 9366
TIME...MOT...LOC 0542Z 335DEG 37KT 3599 9398 

HAIL...1.75IN
WIND...60MPH
 
$$
052 
WWUS54 KTSA 210546
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1246 AM CDT SAT JUL 21 2018

ARC033-047-087-143-210615-
/O.CON.KTSA.SV.W.0196.000000T0000Z-180721T0615Z/
Madison AR-Franklin AR-Crawford AR-Washington AR-
1246 AM CDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHWESTERN MADISON...NORTHERN FRANKLIN...NORTHEASTERN CRAWFORD
AND SOUTHEASTERN WASHINGTON COUNTIES...

At 1245 AM CDT, a severe thunderstorm was located near Elkins, moving
southeast at 40 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Fayetteville...                   Elkins...
St. Paul...                       Wesley...
Cass...                           Saint Paul...
Japton...                         Goshen...
Georgetown...                     Tuttle...
Bidville...                       Sulphur City...
Delaney...                        Arnett...
Hicks...                          Brashears...
Crosses...                        Patrick...
Combs...                          Durham...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3577 9370 3573 9370 3560 9399 3604 9410
      3610 9392 3603 9385 3577 9366
TIME...MOT...LOC 0545Z 337DEG 35KT 3598 9398 

HAIL...2.00IN
WIND...60MPH
 
$$
543 
WWUS54 KTSA 210551
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1251 AM CDT SAT JUL 21 2018

ARC033-047-087-143-210615-
/O.CON.KTSA.SV.W.0196.000000T0000Z-180721T0615Z/
Madison AR-Franklin AR-Crawford AR-Washington AR-
1251 AM CDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHWESTERN MADISON...NORTHERN FRANKLIN...NORTHEASTERN CRAWFORD
AND SOUTHEASTERN WASHINGTON COUNTIES...

At 1251 AM CDT, a severe thunderstorm was located 6 miles southeast
of Elkins, moving southeast at 45 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Elkins...                         St. Paul...
Wesley...                         Cass...
Saint Paul...                     Japton...
Georgetown...                     Tuttle...
Bidville...                       Sulphur City...
Delaney...                        Arnett...
Hicks...                          Brashears...
Crosses...                        Patrick...
Combs...                          Durham...
Dutton...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3577 9370 3573 9370 3560 9399 3600 9408
      3606 9391 3603 9385 3577 9366
TIME...MOT...LOC 0551Z 336DEG 38KT 3592 9395 

HAIL...2.50IN
WIND...60MPH
 
$$
013 
WWUS54 KTSA 210553
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1253 AM CDT SAT JUL 21 2018

ARC033-047-087-143-210615-
/O.CON.KTSA.SV.W.0196.000000T0000Z-180721T0615Z/
Madison AR-Franklin AR-Crawford AR-Washington AR-
1253 AM CDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHWESTERN MADISON...NORTHERN FRANKLIN...NORTHEASTERN CRAWFORD
AND SOUTHEASTERN WASHINGTON COUNTIES...

At 1252 AM CDT, a severe thunderstorm was located 7 miles southeast
of Elkins, moving southeast at 45 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations in or near the path include...
Elkins...                         St. Paul...
Wesley...                         Cass...
Saint Paul...                     Japton...
Georgetown...                     Tuttle...
Bidville...                       Sulphur City...
Delaney...                        Arnett...
Hicks...                          Brashears...
Crosses...                        Patrick...
Combs...                          Durham...
Dutton...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3577 9370 3573 9370 3560 9399 3600 9408
      3606 9391 3603 9385 3577 9366
TIME...MOT...LOC 0552Z 336DEG 38KT 3590 9394 

HAIL...2.75IN
WIND...60MPH
 
$$
870 
WWUS54 KTSA 210604
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
104 AM CDT SAT JUL 21 2018

ARC033-047-087-143-210615-
/O.CON.KTSA.SV.W.0196.000000T0000Z-180721T0615Z/
Madison AR-Franklin AR-Crawford AR-Washington AR-
104 AM CDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHWESTERN MADISON...NORTHERN FRANKLIN...NORTHEASTERN CRAWFORD
AND SOUTHEASTERN WASHINGTON COUNTIES...

At 104 AM CDT, a severe thunderstorm was located 9 miles west of
Saint Paul, moving south at 30 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations in or near the path include...
St. Paul...                       Cass...
Saint Paul...                     Japton...
Georgetown...                     Bidville...
Delaney...                        Arnett...
Brashears...                      Crosses...
Patrick...                        Combs...
Durham...                         Dutton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3577 9370 3573 9370 3560 9399 3592 9406
      3599 9390 3603 9385 3577 9366
TIME...MOT...LOC 0604Z 348DEG 25KT 3586 9392 

HAIL...2.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:38 PM CDT, 55 minutes earlier.

Area forecast discussion, Jul 20, 11:38 PM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1138 PM CDT Fri Jul 20 2018

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Isolated to scattered thunderstorms have the potential to impact
the TAF sites across northeast Oklahoma and western Arkansas overnight.
Otherwise, VFR conditions are expected.

&&

.PREV DISCUSSION... /Issued 837 PM CDT Fri Jul 20 2018/

..UPDATE...

DISCUSSION...
Cold front becoming well defined in surface obs and on radar across
northern Oklahoma and extends from near Buffalo to south of
Stillwater to Sallisaw. Convection continues to struggle across
southeast KS in the vicinity of shortwave and wind max located over
MO. Second area of storms has developed across the High Plains
and now extends as far east as northwest OK. Regional soundings at
00Z continue to show a strong cap represented by a warm, well-
mixed layer from 700-500 mb. Axis of large MUCAPE exists north of
frontal boundary and also is aligned near the gradient of stronger
mid-level flow. Isentropic lift over frontal boundary and cooling
aloft associated with MO shortwave may be enough to erode cap and
allow scattered storms to develop later this evening into early
Saturday from southern KS across northeast OK and northwest AR.
Will maintain current POPs with best chances northeast of a Tulsa
to Mountainburg line.

After a brutally hot day across Green Country, heat index values
are AOB 105F so will allow the excessive heat warning and heat
advisory expire at 9 pm. An update for this will be out shortly,
otherwise current forecast overnight looks good.

PREV DISCUSSION... /Issued 622 PM CDT Fri Jul 20 2018/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR conditions are forecast for all area TAF sites through
the valid period. Have used VCTS at the northeast Oklahoma and
northwest Arkansas sites for the potential of isolated to scattered
thunderstorms late this evening into the overnight hours.

PREV DISCUSSION... /Issued 320 PM CDT Fri Jul 20 2018/

DISCUSSION...

The heat and convective potential over the next 24 hours will be
the main concerns for this forecast. Rain/thunder chances with a
front late next week are another item of mention.

The intense heat is on. Low level thermal ridging in advance of a
back door cool front has sent temps soaring across the region.
This boundary is expected to make a southward push tonight and
Saturday across the region. Areas down near the Red River will
remain in the very hot and deeply mixed air and will once again
soar will into triple digit territory. A heat warning will be
issued for the far SE OK counties. Heat advisory criteria will
likely be met in the lower Ark river valley and across portions of
SE OK to the north of the warning area as well. We should be done
with heat headlines for awhile after Saturday.

Radar data detects scattered high based showers and isolated
thunderstorms across SW MO and S KS. The midday SGF sounding still
showed a pretty stout cap, suggesting it may be difficult to get
significant surface based development. The CAM guidance has been
all over the place thru the day. The general idea is that high
based showers and storms will remain possible across NE OK and NW
AR thru tonight on the periphery of the ridge and mid level warm
pool. Will make a final adjustment to the PoPs before leaving for
the day to incorporate the latest trends. Damaging winds would be
the main threat with any sustained storms.

A sustained period of northerly flow aloft, between a developing
trough over the southeast CONUS and the hot ridge over the
southern Rockies, will not favor intense heat and instead will
yield temps that will be closer to average. Humidity should be
less as well with a prevailing northeast wind.

Toward the end of the week, the ECMWF brings a front down into the
region and could be the focus for showers and storms. The GFS is
quite a bit different during this time frame, so will keep PoPs
low for now.

Lacy

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon to 8 PM CDT Saturday for OKZ072>076.

     Excessive Heat Warning from noon to 8 PM CDT Saturday for OKZ049-
     053.

AR...Heat Advisory from noon to 8 PM CDT Saturday for ARZ019-020-029.

&&

AVIATION.....10
Hazardous weather outlook, Jul 20, 9:19 PM CDT, 3 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
919 PM CDT Fri Jul 20 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
919 PM CDT Fri Jul 20 2018

...Dangerous Heat Continues Saturday...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Far northeast Oklahoma and far northwest Arkansas.
	ONSET...Late evening.

DISCUSSION...
Isolated thunderstorms developing across southern Kansas will
move southeast into northern Oklahoma and northwest Arkansas late
this evening and overnight. Locally damaging wind gusts will be
possible with the strongest of these storms. The risk of severe
weather will diminish by early morning Saturday as instability
weakens.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY and Sunday...Dangerous Heat Potential.
MONDAY through Wednesday...No Hazards.
THURSDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
A weak cold front will move south through eastern Oklahoma over
the weekend gradually bringing an end to the prolonged excessive
heat. Heat index values, however, will remain dangerously high
across the lower Arkansas River Valley and far southeast Oklahoma
Saturday and Sunday before drier and cooler air finally takes over.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jul 20, 11:33 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Tulsa OK
1133 PM CDT FRI JUL 20 2018

OKZ058-210500-
Ottawa OK-
1133 PM CDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTTAWA COUNTY UNTIL
MIDNIGHT CDT...

At 1133 PM CDT, a strong thunderstorm was located 3 miles northeast
of Baxter Springs, moving southeast at 45 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Baxter Springs...

This includes Interstate 44 between mile markers 320 and 324.

LAT...LON 3690 9462 3700 9477 3700 9462
TIME...MOT...LOC 0433Z 318DEG 39KT 3704 9468
Special weather statement, Jul 21, 12:01 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1201 AM CDT SAT JUL 21 2018

ARZ002-210530-
Carroll AR-
1201 AM CDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR CARROLL COUNTY UNTIL 1230 AM
CDT...

At 1201 AM CDT, a strong thunderstorm was located near Urbanette,
moving east at 55 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Berryville...                     Eureka Springs...
Green Forest...                   Beaver...
Carrollton...                     Urbanette...
Rule...                           Grandview...
Blue Eye...                       Coin...
Pleasant Ridge...                 Denver...
Oak Hill...

LAT...LON 3639 9379 3650 9381 3650 9330 3620 9330
TIME...MOT...LOC 0501Z 286DEG 48KT 3645 9357
Special weather statement, Jul 21, 12:24 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1224 AM CDT SAT JUL 21 2018

ARZ002-210545-
Carroll AR-
1224 AM CDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARROLL COUNTY UNTIL
1245 AM CDT...

At 1224 AM CDT, a strong thunderstorm was located 4 miles northwest
of Carrollton, moving southeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Green Forest...                   Carrollton...
Osage...                          Rule...
Coin...                           Delmar...
Denver...                         Connor...

LAT...LON 3612 9342 3636 9354 3648 9330 3612 9330
TIME...MOT...LOC 0524Z 336DEG 35KT 3632 9336

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 11:43 PM CDTSevere Thunderstorm WarningTSABenton, Carroll47 min
Jul 21, 12:01 AM CDTSpecial Weather StatementTSACarroll29 min
Jul 21, 12:05 AM CDTSevere Thunderstorm WarningTSABenton, Madison, Washington40 min
Jul 21, 12:24 AM CDTSpecial Weather StatementTSACarroll21 min
Jul 21, 12:35 AM CDTSpecial Weather StatementTSABenton25 min
Jul 21, 12:59 AM CDTSpecial Weather StatementTSAMadison31 min
Jul 21, 1:11 AM CDTSevere Thunderstorm WarningTSAFranklin, Madison49 min
Jul 21, 1:30 AM CDTSevere Thunderstorm WarningTSABenton45 min
Jul 21, 1:40 AM CDTSpecial Weather StatementTSAMadison35 min
Jul 21, 1:43 AM CDTSpecial Weather StatementTSAWashington32 min
Jul 21, 1:50 AM CDTSevere Thunderstorm WarningTSAFranklin, Madison, Washington40 min
Jul 21, 2:09 AM CDTSevere Thunderstorm WarningTSABenton, Washington51 min
Jul 21, 2:39 AM CDTSevere Thunderstorm WarningTSABenton, Madison, Washington46 min
Jul 21, 3:17 AM CDTSpecial Weather StatementTSACrawford, Franklin28 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.